# SDR SWAA2023010675906

- Difficulty date: November 27, 2022
- Submitted: January 6, 2023
- Operation: Air carrier
- Aircraft: N439WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29834
- Aircraft time: 64,965 hours, 38,601 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 294-303 S16l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED WEB BETWEEN BS 294.5 &303, S16L, WL 216.  REPLACED THE WEB IAW SRM 51-40-02, AND DWG 141A8180-27, REV C.
